I visited my Rheumy today, this is only the 2nd time I've seen him, as I was under a previous rheumy before. Today was organised at short notice by Rheumy nurse. Since reducing to 7mgs 6 weeks ago I have had cramp in right arm. Temple pains, tongue and jaw cramps continue. He wouldn't even enter discussion re these symptoms. Just kept telling me because bloods have always been normal it is unlikely i have a connective tissue disease!.Despite my PMR responding to 6mgs of Pred he suggested we just stop it, and continue on just Azathioprine. I gave him a resounding NO. If the stiffness and pain returned as it was prior to starting steroids I could not continue working. I can't understand why he is keen to suddenly stop if they are working for my PMR. In the end he increased my Azathioprine and suggested I try a low dose of Gabapentin for the cramp. I have to see him again in 4 weeks, feel there will be more pressure to stop Prednisolone :-?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.